# SDR UPS96820609

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 4613487
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, FOUND FORWARD ENTRY DOOR DRAGGING.  DURING TROUBLESHOOTING, FOUND LOWER FUSELAGE MOUNTED FITTING ASSEMBLY FOR TORQUE TUBE CRACKED FITTING.  REPLACEMENT C/W.
